Alert archive / Wisconsin / Winter Storm Watches in 2011
Winter Storm Watch 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter storm watch at Mar 7, 2011, 8:51 PM CST for Green Lake County, Marquette County, Wisconsin. It took effect at Mar 9, 2011, 3:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 8:51 PM CST (02:51 UTC)
- In effect from
- Mar 9, 2011, 3:00 AM CST
- Expired
- Mar 8, 2011, 3:35 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
Counties Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 108 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779 WWUS43 KMKX 080251 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 PM CST MON MAR 7 2011 ...LATE WINTER STORM MAY IMPACT TRAVEL EARLY WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... .LOW PRESSURE IS EXPECTED TO MOVE FROM EASTERN KANSAS TUESDAY EVENING TO NORTHERN ILLINOIS WEDNESDAY AFTERNOON..THEN INTO LOWER MICHIGAN WEDNESDAY EVENING. THIS TRACK HAS BECOME A LITTLE MORE SOUTH IN THE LATEST FORECAST MODELS...AND A BAND OF HEAVY SNOW MAY AFFECT AREAS NORTH OF THE DELLS TO NORTH OF BERLIN. AS A RESULT A WINTER STORM WATCH HAS BEEN POSTED FOR MARQUETTE AND GREEN LAKE COUNTIES. WIZ046-047-081100- /O.NEW.KMKX.WS.A.0003.110309T0900Z-110310T0000Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 851 PM CST MON MAR 7 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. * TIMING...SNOW MAY BEGIN DURING THE WEDNESDAY EARLY MORNING HOURS...AND MAY BE MIXED AT TIMES WITH RAIN. * SNOW ACCUMULATIONS...A WET 6 TO 8 INCHES MAY ACCUMULATE THROUGH THE DAY WEDNESDAY. * WINDS...EAST WINDS 15 TO 25 MPH BECOMING NORTH * IMPACTS...THE WET HEAVY SNOW MAY AFFECT TRAVEL WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HENTZ
3 follow-up statements
952 WWUS43 KMKX 080930 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CST TUE MAR 8 2011 ...LATE WINTER STORM MAY IMPACT TRAVEL LATE TONIGHT INTO WEDNESDAY AFTERNOON... .LOW PRESSURE IS EXPECTED TO MOVE FROM EASTERN KANSAS TODAY TO NORTHERN ILLINOIS WEDNESDAY AFTERNOON...THEN INTO LOWER MICHIGAN WEDNESDAY EVENING. THIS TRACK HAS BECOME A LITTLE MORE SOUTH IN THE LATEST FORECAST MODELS...AND A BAND OF HEAVY SNOW MAY AFFECT AREAS NORTH OF THE DELLS TO NORTH OF BERLIN. AS A RESULT A WINTER STORM WATCH HAS BEEN POSTED FOR MARQUETTE AND GREEN LAKE COUNTIES. WIZ046-047-081730- /O.CON.KMKX.WS.A.0003.110309T0900Z-110310T0000Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 330 AM CST TUE MAR 8 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * TIMING...SNOW MAY BEGIN DURING THE WEDNESDAY EARLY MORNING HOURS...AND MAY BE MIXED AT TIMES WITH RAIN. * SNOW ACCUMULATIONS...A WET 5 TO 7 INCHES MAY ACCUMULATE THROUGH THE DAY WEDNESDAY. * WINDS...EAST WINDS 15 TO 25 MPH BECOMING NORTH. * IMPACTS...THE WET HEAVY SNOW MAY AFFECT TRAVEL WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
076 WWUS43 KMKX 081722 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1122 AM CST TUE MAR 8 2011 ...LATE WINTER STORM MAY IMPACT TRAVEL LATE TONIGHT INTO WEDNESDAY AFTERNOON... .LOW PRESSURE IS EXPECTED TO MOVE FROM THE SOUTHERN PLAINS TODAY TO NORTHEAST ILLINOIS WEDNESDAY AFTERNOON...THEN INTO LOWER MICHIGAN WEDNESDAY EVENING. THIS TRACK HAS BECOME A LITTLE MORE SOUTH IN THE LATEST FORECAST MODELS...AND A BAND OF HEAVY SNOW MAY AFFECT AREAS NORTH OF A WISCONSIN DELLS TO BERLIN LINE. AS A RESULT...A WINTER STORM WATCH CONTINUES FOR MARQUETTE AND GREEN LAKE COUNTIES. WIZ046-047-090130- /O.CON.KMKX.WS.A.0003.110309T0900Z-110310T0000Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 1122 AM CST TUE MAR 8 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * TIMING...SNOW SHOULD BEGIN DURING THE WEDNESDAY EARLY MORNING HOURS...AND MAY BE MIXED AT TIMES WITH RAIN. ALL SNOW IS EXPECTED BY SUNRISE WEDNESDAY...CONTINUING THROUGH THE DAY. * SNOW ACCUMULATIONS...A WET 5 TO 7 INCHES MAY ACCUMULATE THROUGH THE DAY WEDNESDAY. * WINDS...NORTHEAST WINDS 15 TO 25 MPH...BECOMING NORTH TO NORTHWEST LATE WEDNESDAY. * IMPACTS...THE WET HEAVY SNOW WILL AFFECT TRAVEL WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WOOD/KUHLMAN
413 WWUS43 KMKX 082135 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CST TUE MAR 8 2011 ...WINTRY WEATHER TO AFFECT SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT AND WEDNESDAY... .LOW PRESSURE IS EXPECTED TO MOVE FROM THE SOUTHERN PLAINS TO WEST CENTRAL ILLINOIS TONIGHT...THEN THROUGH NORTHEAST ILLINOIS INTO FAR SOUTHWEST LOWER MICHIGAN ON WEDNESDAY. THE LOW WILL THEN SHIFT NORTHEAST WEDNESDAY NIGHT. THIS TRACK WILL BRING WINTRY MIX OF PRECIPITATION TO PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT AND WEDNESDAY. WIZ046-047-090545- /O.UPG.KMKX.WS.A.0003.110309T0900Z-110310T0000Z/ /O.NEW.KMKX.WW.Y.0011.110309T0600Z-110310T0000Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 335 PM CST TUE MAR 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...A RAIN AND SNOW MIX WILL BEGIN LATE THIS EVENING...BEFORE CHANGING TO ALL SNOW AFTER MIDNIGHT. SLEET MAY MIX IN WITH THE SNOW AT TIMES LATE TONIGHT. SNOW WILL CONTINUE THROUGH WEDNESDAY. * SNOW ACCUMULATIONS...A WET 4 TO 5 INCHES IS EXPECTED AFTER MIDNIGHT THROUGH WEDNESDAY. ISOLATED 6 INCH AMOUNTS ARE POSSIBLE. * WINDS...EAST WINDS 10 TO 20 MPH...BECOMING NORTHEAST LATE TONIGHT...THEN NORTHWEST LATE WEDNESDAY. * IMPACTS...THE WET SNOW AND POSSIBLE SLEET WILL CAUSE SLIPPERY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ056-057-062-063-090545- /O.NEW.KMKX.WW.Y.0011.110309T0900Z-110310T0000Z/ SAUK-COLUMBIA-IOWA-DANE- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON 335 PM CST TUE MAR 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY. * TIMING...A RAIN AND SNOW MIX WILL BEGIN AFTER MIDNIGHT. IT WILL CHANGE TO ALL SNOW LATE TONIGHT NORTH OF A HILL POINT TO CAMBRIA LINE...WITH A RAIN AND SNOW MIX NORTH OF A DODGEVILLE TO MADISON LINE. THE MIX WILL CHANGE TO ALL SNOW BY MID MORNING WEDNESDAY...CONTINUING THROUGH THE DAY. SLEET MAY MIX IN WITH THE RAIN AND SNOW AT TIMES LATE TONIGHT AND EARLY WEDNESDAY. * SNOW ACCUMULATIONS...A WET 2 TO 4 INCHES IS EXPECTED LATE TONIGHT THROUGH WEDNESDAY. ISOLATED 5 INCH AMOUNTS ARE POSSIBLE. * WINDS...EAST WINDS 10 TO 20 MPH...BECOMING NORTHEAST LATE TONIGHT...THEN NORTHWEST LATE WEDNESDAY. * IMPACTS...THE WET SNOW AND POSSIBLE SLEET WILL CAUSE SLIPPERY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ051-052-058-090545- /O.NEW.KMKX.WW.Y.0011.110309T0900Z-110310T0000Z/ FOND DU LAC-SHEBOYGAN-DODGE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM 335 PM CST TUE MAR 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY. * TIMING...A RAIN AND SNOW MIX WILL BEGIN AFTER MIDNIGHT. IT WILL CHANGE TO ALL SNOW LATE TONIGHT NORTH OF A FOX LAKE TO PLYMOUTH LINE...WITH A RAIN AND SNOW MIX NORTH OF A REESEVILLE TO RANDOM LAKE LINE. THE MIX WILL CHANGE TO ALL SNOW BY MID MORNING WEDNESDAY...CONTINUING THROUGH THE DAY. SLEET MAY MIX IN WITH THE RAIN AND SNOW AT TIMES LATE TONIGHT AND EARLY WEDNESDAY. * SNOW ACCUMULATIONS...A WET 2 TO 4 INCHES IS EXPECTED LATE TONIGHT THROUGH WEDNESDAY. ISOLATED 5 INCH AMOUNTS ARE POSSIBLE. * WINDS...EAST WINDS 10 TO 20 MPH...BECOMING NORTHEAST LATE TONIGHT...THEN NORTHWEST LATE WEDNESDAY. * IMPACTS...THE WET SNOW AND POSSIBLE SLEET WILL CAUSE SLIPPERY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WOOD/KUHLMAN
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm watch went out at Mar 7, 3:07 PM CST, 5 hours 44 minutes earlier.
Area forecast discussion, Mar 7, 3:07 PM CST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CST MON MAR 7 2011 .VERY SHORT TERM...TONIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM. ISOLATED TO SCATTERED LIGHT SNOW SHOWERS SEEN ACROSS NORTHEAST PORTIONS OF THE AREA...WITHIN MODEST WARM AIR ADVECTION PATTERN. HOWEVER...THEY ARE HAVING TROUBLE REACHING THE GROUND DUE TO A DRY LAYER BETWEEN 3000 TO AROUND 8000 FEET. THE MODEST WARM AIR ADVECTION IS EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT AND TUESDAY. 500MB VORTICITY MAXIMUM OVER SOUTHWEST MINNESOTA IS EXPECTED TO SHIFT EAST TONIGHT...CLIPPING THE NORTHWEST AND FAR NORTHERN PORTIONS OF THE AREA. IN ADDITION...WEAK TO MODEST 850MB TO 700MB LAYER FRONTOGENESIS RESPONSE FIELDS CROSS THE AREA TONIGHT. THESE WILL BATTLE THE DRY LAYER BETWEEN 3000 AND 8000 FEET PER AREA RUC FORECAST SOUNDINGS THIS EVENING...BEFORE AIR COLUMN MOISTENS UP AFTER MIDNIGHT WITH WARM AIR ADVECTION. SURFACE INVERTED TROUGH ALSO LINGERS NORTHWEST OF THE AREA TONIGHT INTO TUESDAY. GFS/NAM/ECMWF GENERATE VERY LIGHT AND SPOTTY QPF AT BEST ACROSS THE AREA TONIGHT. LOCAL HIGH RESOLUTION MODELS SHOW VERY LIGHT AND SPOTTY REFLECTIVITY...WITH THE HIGH RESOLUTION RAPID REFRESH MODEL INDICATING AN AREA OF LIGHT QPF ACROSS THE FAR SOUTHERN COUNTIES AROUND AND AFTER 05Z TUESDAY. GIVEN MODEST UPWARD VERTICAL MOTION THROUGH TONIGHT...AND DRY LAYER THIS EVENING...WENT WITH SLIGHT CHANCE POPS FOR LIGHT SNOW/SNOW SHOWERS. LOWS SHOULD ONLY DROP INTO THE UPPER 20S WITH THE LOW CLOUDS LINGERING AND WARM AIR ADVECTION. THE CEILINGS SHOULD SHIFT NORTHEAST OUT OF THE AREA TUESDAY MORNING...ALLOWING FOR PARTLY SUNNY SKIES. APPROACH OF PRECIPITATION SHIELD WITH LOW FROM THE SOUTHWEST TUESDAY AFTERNOON WILL BATTLE DRIER AIR WITH EAST NORTHEAST WINDS OVER THE AREA. CUT BACK SLIGHT CHANCE POPS TO THE FAR SOUTHWEST AND SOUTHERN COUNTIES DURING THE AFTERNOON WITH THE DRY AIR IN PLACE. HIGHS IN THE LOWER TO MID 40S ARE EXPECTED INLAND WITH WARM AIR ADVECTION...WITH 30S NEAR THE LAKE WITH ONSHORE FLOW. .SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY NIGHT. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM. ONSET OF PRECIPITATION APPEARS DELAYED IN RECENT MODEL RUNS BY 3-6 HOURS. EARLY ISENTROPIC PRECIPITATION TIED TO UPPER LEVEL DIVERGENCE WITH COUPLED JET...WHICH DOES NOT SET UP OVER SRN WI UNTIL 06Z WEDNESDAY AND LINGERS THRU 12Z WEDNESDAY BEFORE LIFTING NORTH WITH LEFT EXIT REGION OF JET MAX. THOUGH ALL MODELS SHOW 700 MB LOW REACHING ERN KS BY 00Z WED...12Z NAM MUCH DRIER THAN 12Z GFS/00Z ECMWF INITIALLY AT 700 MB. WILL SPLIT TIMING DIFFERENCE AND REDUCE POPS...ESPECIALLY IN THE NORTHEAST...BETWEEN 00Z AND 03Z WED...GO CATEGORICAL BETWEEN 03Z AND 06Z WED IN SW HALF...AND LIKELY TO THE NORTHEAST...THEN CATEGORICAL EVERYWHERE AFTER 06Z WED. MAY HAVE TO ADJUST BACK IF SLOWER TREND CONTINUES. 12Z ECMWF HAS SHIFTED SURFACE LOW TRACK FARTHER SOUTH TAKING IT ACROSS THE NRN IL AND THE SRN END OF LAKE MICHIGAN DURING THE DAY WEDNESDAY ...WHICH COULD ALLOW COOLER AIR TO REMAIN OVER FAR NW CWA...RAISING SNOW TOTALS THERE. HOWEVER IT KEEPS 700 MB LOW TRACK SIMILAR TO OTHER MODELS FROM ROUGHLY A PRAIRIE DU CHIEN TO MANITOWOC LINE WEDNESDAY...SO WILL STAY ESSENTIALLY THE SAME WITH PCPN TYPES AND AMOUNTS FROM PREVIOUS FORECAST.SOME ELEVATED INSTABILITY NOTED ON SOUNDINGS MAY PRODUCE CONVECTIVE PRECIPITATION OVER SE WI ON NOSE OF DRY SLOT THAT SLIPS BY JUST TO THE SOUTH OF WI...RAISING RAIN TOTALS THERE. LATEST SNOW TOTAL FORECAST PRODUCES 2-6 INCH SNOWS IN THE FAR NW CWA...TAPERING OFF RAPIDLY TO THE SE. QPF TOTALS ACROSS THE SOUTH BETWEEN 0.90 AND 1 INCH. WILL CONTINUE TO EMPHASIZE RIVER FLOODING POTENTIAL IN THE SOUTH WITH ESF. WITH PRECIPITATION AND SUBTLE SHIFT SOUTHWARD OF LOW TRACK WILL LEAN TOWARD COOLER SIDE OF GUIDANCE FOR TEMPERATURES...WITH A NON-DIURNAL TREND TUESDAY NIGHT...WITH LOWS AROUND MIDNIGHT...THEN STEADY OR SLOWLY RISING. THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM. ALL PRECIPITATION COMES TO AN END WITH EVEN THE SLOWER MODELS TAKING MID LEVEL TROUGH AXIS EAST OF STATE BY 12Z THURSDAY. OFFSHORE WINDS MEAN NO LAKE-EFFECT POTENTIAL. WAS SOME CONCERN FOR SCATTERED FLURRIES OR VERY LIGHT SNOW UNTIL WESTERN FLANK OF TROUGH MOVES OUT EARLY IN THE EVENING...BUT SUBSIDENCE INVERSION KEEPS NEAR-SURFACE INSTABILITY VERY SHALLOW WITH LITTLE MOISTURE SO WILL KEEP DRY. UNDERCUT GUIDANCE A BIT WITH EXPECTED SHALLOW LOW STRATUS CLOUD DECK. CLEARING AND LIGHT WINDS WITH SURFACE RIDGE OVERHEAD THURSDAY NIGHT WILL DIP TEMPERATURES INTO THE TEENS NORTH WITH LOW TO MID 20S SOUTH. .LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM. RIDGING THROUGH THE DAY FRIDAY THEN PRECIPITATION CHANCES RISE WITH A SHORT WAVE TROUGH FRIDAY LATE AFTERNOON AND FRIDAY NIGHT. A WARM EVENT FOR US AS SURFACE LOW PASSES ACROSS NRN WI...WITH PCPN LINGERING OVER THE EAST EARLY SATURDAY. DRY FOR THE REST OF THE WEEKEND WITH WEAK RIDGING PASSING OVER REGION SATURDAY NIGHT THROUGH SUNDAY NIGHT. SOME CONCERN WITH LAKE EFFECT WITH NORTH-NORTHEAST WINDS FOR A TIME ON SUNDAY...BUT DELTA T/S UNFAVORABLE WITH LOW EQUILIBRIUM HEIGHTS...SO ONLY SOME LAKE CLOUDS EXPECTED. NEXT CHANCE FOR PRECIPITATION COMES SUNDAY NIGHT AND MONDAY WITH LONG WAVE TROUGH IN BUSY NEAR-ZONAL PATTERN. MODELS TAKING SURFACE LOW ACROSS ILLINOIS...BUT THICKNESSES RISE ON MONDAY SO NOT SUPPORTIVE OF ALL SNOW THROUGH THE ENTIRE EVENT. ANOTHER ONE TO KEEP AN EYE ON. && .AVIATION...EXPECT MVFR CEILINGS TO LINGER ACROSS TAF SITES THROUGH TONIGHT. SOME IFR CEILINGS ARE POSSIBLE AT TIMES...BUT NOT CONFIDENT ENOUGH TO MENTION IN TAFS. MAY SEE LIGHT SNOW/SNOW SHOWERS DURING THE NIGHT AS WELL...BUT DID NOT MENTION IN TAFS DUE TO LOW CONFIDENCE. NO ACCUMULATIONS ARE EXPECTED. MVFR FOG MAY OCCUR AT KMSN AFTER 05Z TUESDAY WITH LIGHT WINDS AND MOIST NEAR SURFACE LAYER. CEILINGS SHOULD SCATTER OUT ACROSS TAF SITES BY 14Z TUESDAY...WITH SCATTERED CLOUDS THROUGH THE REMAINDER OF THE DAY. EAST NORTHEAST WINDS WILL INCREASE AFTER 18Z TUESDAY...WITH THE APPROACH OF STRONG LOW PRESSURE TO THE SOUTHWEST. && .MARINE...STRONG LOW PRESSURE WILL MOVE NORTHEAST TOWARD THE AREA TUESDAY AND TUESDAY NIGHT...THEN ACROSS FAR SOUTHEAST WISCONSIN AND NORTHERN ILLINOIS WEDNESDAY...BEFORE MOVING NORTHEAST WEDNESDAY NIGHT AND THURSDAY. BRISK ONSHORE WINDS WILL DEVELOP TUESDAY AFTERNOON INTO WEDNESDAY MORNING. A LULL IN THE WINDS WILL OCCUR LATER WEDNESDAY MORNING INTO MID AFTERNOON...BEFORE BRISK OFFSHORE WINDS KICK IN BY WEDNESDAY EVENING...LASTING THROUGH THURSDAY INTO THURSDAY EVENING. 15 TO 25 KNOT WINDS ARE EXPECTED...WITH FREQUENT GUSTS TO 30 KNOTS DURING THESE PERIODS. THESE WINDS WILL GENERATE HIGH WAVES OF UP TO 5 TO 9 FEET TUESDAY NIGHT INTO WEDNESDAY MORNING. A SMALL CRAFT ADVISORY WILL BE NEEDED DURING THIS TIME. SOME 35 KNOT GALES ARE POSSIBLE EARLY WEDNESDAY...AND AGAIN LATE WEDNESDAY NIGHT. ANOTHER LOW PASSING NORTH OF THE AREA WILL BRING BRISK OFFSHORE WINDS AND HIGH WAVES FRIDAY NIGHT THROUGH SATURDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Mar 7, 3:46 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 PM CST MON MAR 7 2011 WIZ046-047-051-052-056>060-062>072-082200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 346 PM CST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO AFFECT THE REGION TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM WILL BRING RAIN AND SNOW TO SOUTHERN WISCONSIN TUESDAY NIGHT INTO WEDNESDAY...WITH MODERATE SNOW ACCUMULATIONS FROM NEAR THE DELLS TO NORTHWEST OF FOND DU LAC. A PERIOD OF HEAVY RAIN MAY OCCUR TUESDAY NIGHT AND EARLY WEDNESDAY. THE RAIN...ALONG WITH A CONTINUED SNOW MELT...WILL LIKELY PUSH SEVERAL RIVERS ABOVE FLOOD STAGE BY THURSDAY. .SPOTTER INFORMATION STATEMENT... RAINFALL AND SNOWFALL REPORTS WOULD BE APPRECIATED TUESDAY NIGHT AND WEDNESDAY. LMZ643>646-082200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 PM CST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY STRONG LOW PRESSURE...EXPECTED TO PASS THROUGH THE WESTERN GREAT LAKES...WILL RESULT IN WINDS AND WAVES REACHING SMALL CRAFT ADVISORY LEVELS LATER TUESDAY THROUGH WEDNESDAY NIGHT. SOME GUSTS TO NEAR GALE FORCE ARE POSSIBLE EARLY WEDNESDAY...AND AGAIN WEDNESDAY NIGHT. BRISK WINDS AND HIGH WAVES ARE POSSIBLE FRIDAY NIGHT AND SATURDAY...AS ANOTHER LOW CROSSES THE REGION. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:32 AM CST | Small Craft Advisory | MKX | 65 hr | |
| Mar 8, 3:35 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 9 more | 21 hr |
Nearby
Winter Storm Watches in Wisconsin, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.